Busca avançada
Ano de início
Entree


A class of globally analytic hypoelliptic operators on compact Lie groups

Texto completo
Autor(es):
Jahnke, Max Reinhold ; Rodrigues, Nicholas Braun
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF GEOMETRIC ANALYSIS; v. 35, n. 9, p. 16-pg., 2025-07-10.
Resumo

We obtain global analytic hypoellipticity for a class of differential operators that can be expressed as P=& sum;j=1 nu Xj2+X0+a\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$P = \sum _{j=1}<^>\nu X_j<^>2 + X_0 + a$$\end{document} with real-analytic coefficients on compact Lie groups such that the vector fields satisfy H & ouml;rmander's finite type condition; there exists a closed subgroup whose action leaves the vector fields invariant; and the operator must be elliptic in directions transversal to the action of the subgroup. This paves the way for further studies on the regularity of sums of squares on principal fiber bundles. (AU)

Processo FAPESP: 20/15368-7 - Complexos diferenciais associados a estruturas localmente integráveis.
Beneficiário:Nicholas Braun Rodrigues
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado